Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Functional Limit Theorem for the Total Cost of a Multitype Standard Epidemic

Håkan Andersson and Boualem Djehiche
Advances in Applied Probability
Vol. 26, No. 3 (Sep., 1994), pp. 690-697
DOI: 10.2307/1427815
Stable URL: http://www.jstor.org/stable/1427815
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Functional Limit Theorem for the Total Cost of a Multitype Standard Epidemic
Preview not available

Abstract

By imbedding the multitype version of the standard epidemic model in a multiparameter process, we derive a functional limit theorem for the total cost of the epidemics.

Page Thumbnails

  • Thumbnail: Page 
690
    690
  • Thumbnail: Page 
691
    691
  • Thumbnail: Page 
692
    692
  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697